# SDR V0XD20150129032

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 601R318723
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR & DOOR SEAL TORN AT TOP OF STAIRS AFT.  REPLACED PAX DOOR SEAL PN 601R31872-3 EXTRUSION SEAL, PN 601R318721-1 SEAL SPLICE IAW AMM 52-11-07.
